Journal of Mathematical Sciences

, Volume 128, Issue 6, pp 3378–3380 | Cite as

On Sums of Radical and Regular Rings

  • M. V. Volkov
  • G. V. Tanana


We find conditions which ensure that a ring is adjoint regular provided that it is a sum of a radical subring with an adjoint regular subring. We also provide a criterion of adjoint regularity for a ring which is a sum of its radical and a regular subring.


Regular Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. A. Andranukievich and Yu. M. Ryabukhin, Radicals of Algebras and Structure Theory [in Russian], Nauka, Moscow (1979).Google Scholar
  2. 2.
    W. E. Clark, “Generalized radical rings,” Canad. J. Math., 20, No.1, 88–94 (1968).Google Scholar
  3. 3.
    Du Xiankun, “The structure of generalized radical rings,” Northeastern Math. J., 4, No.1, 101–114 (1988).Google Scholar
  4. 4.
    Du Xiankun, “The rings with regular adjoint semigroups,” Northeastern Math. J., 4, No.4, 483–488 (1988).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • M. V. Volkov
    • 1
  • G. V. Tanana
    • 1
  1. 1.Ural State UniversityUralRussia

Personalised recommendations